# SDR DXTA2017041206393

- Difficulty date: April 12, 2017
- Submitted: May 18, 2017
- Operation: Air carrier
- Aircraft: N311QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800196
- Aircraft time: 8,901 hours, 5,873 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Part number: 99125501
- Part serial: J1170
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 1,946 hours, 1,270 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR WOULD NOT RETRACT, GEAR HANDLE STUCK IN UP POSITION. REMOVED FAILED GEAR HANDLE AND INSTALLED NEW. C/W GEAR SWING. OPERATIONAL CHECK GOOD. WORK COMPLIED WITH IAW MM 32-10-00.
